MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bard® X-Force® Nephrostomy Balloon Dilation Catheter

C.R. Bard Inc. (Covington) -1018233 Bard® X-Force® Nephrostomy Balloon Dilation Catheter
Catalog Number 996081
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure prior to use, leakage was detected at the tip of the balloon, preventing it from expanding to the specified pressure.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® X-Force® Nephrostomy Balloon Dilation Catheter
Common Device Name
Balloon Dilation Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50899367
Report Number1018233-2026-06110
Device Sequence Number16128900
Product Code LJE
UDI-Device Identifier10801741127653
UDI-Public(01)10801741127653(11)280630(10)BMKVFM03
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number996081
Device Lot NumberBMKVFM03
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown